# SDR SWAA2025120333428

- Difficulty date: November 9, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR HAS DELAMINAION ON OUTER SURFACE.  PANEL 194CR WITH DELAMINATION ON OUTER SURFACE WAS REPAIRED IAW SRM 51-70-05-2R-2, & SRM 53-60-70-2R-1.
